RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Nachr., 2013, Volume 286, Issue 5, Pages 518–535 (Mi matna6)  

Extension of the notion of a gap to differential operators defined on different open sets

V. I. Burenkov, E. Feleqi

Dept. of Pure and Appl. Mathematics, University of Padova, Via Trieste n. 63, 35121 Padova, Italy

Abstract: In this paper the notion of a gap between two linear operators is extended to the case of linear differential operators defined on different open sets. Estimates of the gap between second order uniformly elliptic partial differential operators subject to homogeneous Dirichlet boundary conditions defined on different open sets $\Omega_1$ and $\Omega_2$ are obtained in terms of the geometrical characteristics of vicinity of $\Omega_1$ and $\Omega_2$. These estimates can be used for obtaining spectral stability estimates for the eigenvalues and eigenfunctions of the aforementioned operators.

DOI: https://doi.org/10.1002/mana.201100073


Bibliographic databases:

MSC: Primary 47F05, 47A55, 47A05; Secondary 35J25
Received: 17.03.2011
Revised: 15.09.2011
Accepted:17.09.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matna6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019